# SDR COEA2019082865816

- Difficulty date: August 6, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB20
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 23C. CORRECTIVE ACTION: REPAIRED PER EMPIRE AIRLINES E.O. 5315-02.
